# SDR UIEA2017022300234

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 58,609 hours, 9,220 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Fmc
- Part number: 4052508952
- Part serial: 89022090
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

DUAL FMC FAILURE,  FOUND CMC MESSAGE 34737 IAW FIM 34-01 TASK 941.  REMOVED AND REPLACED LEFT FMC IAW AMM 34-61-01 AND BOTH FMC TEST PASSED IAW AMM 34-61-00.
